# SDR CALA0700247

- Difficulty date: April 23, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 62,288 hours, 32,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684638
- Condition: Cracked
- Location: Bs 294-303 S12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 12 INTERCOSTAL AT STA 294.5-303.9, S12L.  A NEW INTERCOSTAL WAS INSTALLED IAW ECRA 5311-01314.
